A 29-year-old male asked:
Can someone not have any affective disorder, and being treated with antidepressants(prozac, wellbutrin, (bupropion) effexor) and have mania/hypomania ?
1 doctor answer
Dr. Alex Wargo answered
42 years experience in Family Medicine
It's been documented: Antidepressants are categorized as either ssri's, or snri's (at least the ones you listed). There have been documented cases of patients taking snri's and experiencing manic and hypo manic symptoms. These drugs are prescribed "off label" for a multitude of uses. If you are experiencing any unusual symptoms (mania, insomnia, etc)i would recommend you speak to your pharmacist and call your pcp asap.
Answered on Dec 20, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!